# SDR VJ9800008

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, NO GREEN LIGHT OBTAINED FOR NOSE GEAR BEING DOWN AND LOCKED IN POSITION.  RECYCLED GEAR AND RECEIVED CONFIRMATION WITH 3 GREEN LIGHTS THAT GEAR WAS DOWN AND LOCKED.  CLEANED AND CYCLED NOSE GEAR POSITION SWITCH.  OPS CHECKED NORMAL IAW MM 32-60.
